| Model Number |
TRULIANT TIB IMP CR INS STD SZ 2, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
12/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case (b)(6).Per a report from the legal department, a 52 y/o male patient had an initial left knee replacement on (b)(6) 2019.Approximately 3 years and 3 months after the initial procedure the patient had a revision surgery on (b)(6) 2022.Op report pre & post operative diagnosis: left total knee arthroplasty with polyethylene failure associated with recall.Procedure: left total knee revision with polyethylene exchange and retained metallic implants with associated synovectomy.Patient was awoken and transferred to the recovery room in stable condition.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Concomitant medical products: concomitants: 5732445 02-020-13-0220 - truliant cr cem fem cr cem left sz 2 5595633 02-022-45-2030 - truliant tib fit tray cem sz 2f / 3t 5898759 200-02-29 - three peg patella 29mm.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.